Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had unprotected sex, lower back pain, gas. What is the cure?

Hey I had protected sex with my boyfriend but right after he cumd, he pulled out and we noticed that there was cum on the outside of the condom(around the rim) so we took a plan b.. And 3-4 after that, the same thing happened. So I took another plan b. and 3.5 weeks pass and I m supposed to start my period in three or four days and I ve taken many, many tests and they ve all came out as positive. But I m noticing that my lower back is hurting, and I have a gassy feeling in my stomach ... Help?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello user,
all these tests of pregnancy detection have chances of false negativity & false positivity..wait for ur period to start at schedule, if it doesnt come then better u undergo an ultrasonography for confirmation of pregnancy..
hope it helped u !

Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor